Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I am 65 yrs old. Is there any Homeopathy medicine for my high BP ?

I am 65. My BP level went up to 200/110. For the past six months i advised to take ATEN 50. But i have not taken regularly. I afraid any side effects for continuous use of the Aten 50. The cost of medicine is also increasing day by day and not fit for my pension income. Is there any Homeo medicine to reduce my B/P.
Asked On : Fri, 9 Sep 2011
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi SJ, I understand your concerns but please remember that the benefits of any anti-hypertensive medication far out-weighs the risks of taking them. So kindly commit yourself to seeing a physician regularly and taking the prescribed medication as adviced. I have no knowledge of homeo treatment for high BP but I will never advice homeo for any of my own family members. Please remember that high BP is a serious condition if not managed properly. Good Luck. Take care
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor